MAUDE Adverse Event Report: XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG NOVALUNG CONSOLE (LINUX BOARD); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F30000162
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility reported that the facility was attempting to place a patient on extracorporeal membrane oxygenation (ecmo) support.Everything was fine for about 20 minutes until they received an #211 alarm from the console involving the flow sensor.The flow probe appeared to be clean and connected appropriately.Additionally, they received a series of air alarms with no visible air in the circuit and no obvious source of air.They received another #211 alarm and decided to switch out the flow probe.This did not solve the issue and they continued to get air alarms and an additional #211 alarm.They finally decided to switch out the sensor box which solved the issue.There was no patient serious injury as a result.It was unknown if the sensor box of the console was available for product evaluation.

Brand Name
NOVALUNG CONSOLE (LINUX BOARD)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
Manufacturer (Section G)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM   74076
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24938187
Report Number3012172416-2026-00030
Device Sequence Number10670974
Product Code QJZ
UDI-Device Identifier04057224902043
UDI-Public04057224902043
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF30000162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XLUNG KIT (USA).
Patient SexUnknown